# SDR 2001UALA00265

- Difficulty date: March 17, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 33,197 hours, 19,423 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE AIRCRAFT AFTER DEPARTURE. SUPPLEMENTAL DATA UPDATE CABIN PRESSURE SELECTOR FAILED. REPLACED THE CABIN PRESSURE SELECTOR PANEL.
